Volume 19, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
A new gauge slice for the relative Bauer–Furuta invariants

Tirasan Khandhawit

Geometry & Topology 19 (2015) 1631–1655
Abstract

In this paper, we study Manolescu’s construction of the relative Bauer–Furuta invariants arising from the Seiberg–Witten equations on 4–manifolds with boundary. The main goal of this paper is to introduce a new gauge fixing condition in order to apply the finite-dimensional approximation technique. We also hope to provide a framework to extend Manolescu’s construction to general 4–manifolds.

Keywords
$4$–manifolds, Seiberg–Witten equations, Bauer–Furuta invariant
Mathematical Subject Classification 2010
Primary: 57R57
Secondary: 57R58
References
Publication
Received: 19 February 2014
Revised: 29 August 2014
Accepted: 30 September 2014
Published: 21 May 2015
Proposed: Ronald Stern
Seconded: Ciprian Manolescu, Simon Donaldson
Authors
Tirasan Khandhawit
Kavli Institute for the Physics and Mathematics of the Universe (WPI)
UTIAS, The University of Tokyo
5-1-5 Kashiwa-No-Ha, Kashiwa, Chiba 277-8583
Japan